MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated
Catalog Number 0167V18S
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Pain (1994); Genital Bleeding (4507)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2026 at 20:00, during use, the single-use sterile urinary catheter (lot no.Myhw0894, 18fr) malfunctioned as the balloon failed to inflate when the prescribed amount of sterile saline was injected into the urinary tubing bladder for fixation, and leakage of the bladder balloon was confirmed preventing completion of fixation; the malfunctioning catheter was slowly withdrawn to avoid secondary injury, during which a small amount of fresh bleeding was observed at the patient¿s urethra and the patient reported obvious urethral pain, after which the catheter was immediately replaced with a new device and the indwelling catheterization procedure was completed according to the doctor¿s orders with subsequent bladder irrigation and proper fixation of the urethra and drainage bag.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24571677
Report Number1018233-2026-01645
Device Sequence Number18234057
Product Code KOD
UDI-Device Identifier00801741019210
UDI-Public(01)00801741019210(11)231027(17)280628(10)MYHW0894
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V18S
Device Lot NumberMYHW0894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown